Revista Matemática Iberoamericana


Full-Text PDF (1077 KB) | Metadata | Table of Contents | RMI summary
Volume 6, Issue 3, 1990, pp. 109–124
DOI: 10.4171/RMI/98

Published online: 1990-09-30

Sur les Variétés Riemanniennes à Flot Géodésique Topologiquement Transitif

Angel Montesinos-Amilibia[1]

(1) Universitat de València, Burjassot (Valencia), Spain

No abstract available for this article.

No keywords available for this article.

Montesinos-Amilibia Angel: Sur les Variétés Riemanniennes à Flot Géodésique Topologiquement Transitif. Rev. Mat. Iberoam. 6 (1990), 109-124. doi: 10.4171/RMI/98